... For over 2 months I have been suffering from severe side effects, with my GP at a loss, and none knowing what it was. The side effects are progressing and are increasingly scary. Of course the clinic has none of t. And my GP is not specialised. I had an allergic reaction already to the first shot, but when I told the nurse this, she shrugged it off as common and gave me the second injection. I need help fast. How can I get it?
I would recommend you contact your GP or another medically qualified person to appropriately diagnose and treat your symptoms. Allergic reactions may occur after vaccinations, but can be managed well in almost all cases. You (or your doctor) could also notify the Vaccine Adverse Event Reporting System about your situation. Hope that you will feel well soon.
Hello Iris. I've just got the first Ixiaro shot and I won't receive the second one. It's been 7 days off and I don't feel as I used to. I feel tired and my mind works slowly.
I'd like to know how you feel these days, and what were your symptoms. What did you do?
I hope you're already fine.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Dec 2009 • 2 answers
Posted 29 Apr 2010 • 1 answer
Posted 30 Mar 2011 • 1 answer
Am currently taking Ibuprofen 800mg are there any side effects due to recent recall of Acetaminophen
Posted 8 Dec 2012 • 4 answers
Just been prescribed 20mg flux, being a busy nurse reading all side effects, Im frightened do I take
Posted 23 Mar 2015 • 1 answer